MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO PIN COLLET (2.0-3.2MM); INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER INSTRUMENTS-KALAMAZOO PIN COLLET (2.0-3.2MM); INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Model Number 7203126000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device investigation type has not yet been determined.Additional information: 1 device was not labeled for single-use.1 device was not reprocessed or reused.
 
Event or Problem Description
This report summarizes 1 malfunction event in which the device fractured.1 event had no patient involvement; no patient impact.
 
Event or Problem Description
This report summarizes 0 malfunction events in which the device or cutting accessory fractured.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: 1 event was previously reported during the reporting quarter; however:   1 event was reported in error.0 previously reported events are included in this follow-up record.H3 other text : event reported in mfr rpt# 0001811755-2021-00063/.

Brand Name
PIN COLLET (2.0-3.2MM)
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9244545
Report Number0001811755-2019-03366
Device Sequence Number11226090
Product Code HWE
UDI-Device Identifier04546540640185
UDI-Public04546540640185
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number7203126000
Device Catalogue Number7203126000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date10/28/2019
Supplement Report FDA Received Date01/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1